Enhanced magnetostatic modes in a nonuniform plasma

Shukla, P. K. ; Rahman, H. U. ; Yu, M. Y. ; Varma, R. K. (1981) Enhanced magnetostatic modes in a nonuniform plasma Physical Review A, 24 (5). pp. 2795-2798. ISSN 1050-2947

Full text not available from this repository.

Official URL: http://pra.aps.org/abstract/PRA/v24/i5/p2795_1

Related URL: http://dx.doi.org/10.1103/PhysRevA.24.2795


Parametric excitation of the magnetostatic mode by finite-amplitude drift waves is considered. Both decay and modulational instabilities are analyzed. Expressions for the growth rates are obtained analytically. Application of our results to electron cross-field diffusion in tokamak devices is also discussed.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:58382
Deposited On:31 Aug 2011 06:12
Last Modified:31 Aug 2011 06:12

Repository Staff Only: item control page